Journal of Differential Geometry

Invariants différentiels d'un pseudogroupe de Lie. II

A. Kumpera

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 10, Number 3 (1975), 347-416.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432952

Digital Object Identifier
doi:10.4310/jdg/1214432952

Mathematical Reviews number (MathSciNet)
MR0407912

Zentralblatt MATH identifier
0346.58012

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Kumpera, A. Invariants différentiels d'un pseudogroupe de Lie. II. J. Differential Geom. 10 (1975), no. 3, 347--416. doi:10.4310/jdg/1214432952. https://projecteuclid.org/euclid.jdg/1214432952


Export citation

See also

  • Part I: A. Kumpera. Invariants différentiels d'un pseudogroupe de Lie. I. J. Differential Geometry, Volume 10, Number 2, (1975), 289--345.